MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231214
Medical Device Problem Codes Partial Blockage (1065); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.During the procedure it was noted that the aortic diameter at the level of the trunk-ipsilateral leg component flow divider was, "13mm-14mm." reportedly, it was suspected that post-deployment ballooning of the contralateral gate may have caused the ipsilateral limb to partially collapse.It was reported that, on (b)(6) 2019, thrombus was noted in the ipsilateral limb of the trunk-ipsilateral leg component below the device flow divider.It was also reported that the contralateral leg component located in the patient's right common iliac artery, was occluded.It was reported that, on (b)(6) 2019, a thrombectomy was performed, and the physician deployed two bare metal stents within the trunk-ipsilateral leg and contralateral leg components, creating a new flow divider.The procedure was concluded and no further issues were reported.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Additional devices included on this report are as follows: item #plc121000/ lot #16497255/ udi (b)(4).Which is captured in manufacturer report #3013164176-2019-00020.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8380262
Report Number3007284313-2019-00055
Device Sequence Number2977700
Product Code MIH
UDI-Device Identifier00733132622337
UDI-Public00733132622337
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2021
Device Catalogue NumberRLT231214
Device Lot Number18489980
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR